Have been receiving Rituxan infusions for Rheumaoid Arthritis for almost 18 months now, and am starting to get sharp pains in my extremities not related to joint pain. Has this happened to anyone?
Not too fimiliar with Rituxan, but according to the literature muscle pain is a common side effect. Sharp pain has me abit concerned though. Might want to give the prescribing doctor a call. For further reading about Rituxan:
Hello Caculver: For what I have read I thought Rituxan is also used for lymphoma cancers. Its the first time I have heard of this treatment for arthritis., but my opinion is that you can have side effects from any new medications and I would talk to your doctor. Im wondering if you are having sciatic nerve pain. I have those symptoms., but I also have numbing and burning with it. Did the pains just start? If ou been having these infusions for 18 months now it could me you are haaving other problems that might have to be addressed with your doctor. My prayers are with you...
- Rituxan Information for Consumers
- Rituxan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rituxan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Rituxan - what if I can't make the next infusion two weeks after the first one? can it be postponed?
Posted 15 Dec 2010 • 1 answer
Very curious, has anyone lost their hair while being treated for RA with Rituxan... Either way its o
Posted 9 Jun 2011 • 3 answers
Posted 31 Jul 2012 • 2 answers
Posted 27 Jun 2013 • 1 answer
Posted 5 Jul 2017 • 1 answerFAQ by Drugs.com